# SDR 0104266642

- Difficulty date: October 31, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 73,739 hours, 16,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in frame at BS 2231 at door 5L S24L and S25L. Repaired per EA 66-186830.
